Open Access
Translator Disclaimer
2014 Solvability for a Discrete Fractional Three-Point Boundary Value Problem at Resonance
Weidong Lv
Abstr. Appl. Anal. 2014(SI58): 1-7 (2014). DOI: 10.1155/2014/601092

Abstract

This paper is concerned with the existence of solutions to a discrete three-point boundary value problem at resonance involving the Riemann-Liouville fractional difference of order α ( 0,1 ] . Under certain suitable nonlinear growth conditions imposed on the nonlinear term, the existence result is established by using the coincidence degree continuation theorem. Additionally, a representative example is presented to illustrate the effectiveness of the main result.

Citation

Download Citation

Weidong Lv. "Solvability for a Discrete Fractional Three-Point Boundary Value Problem at Resonance." Abstr. Appl. Anal. 2014 (SI58) 1 - 7, 2014. https://doi.org/10.1155/2014/601092

Information

Published: 2014
First available in Project Euclid: 6 October 2014

zbMATH: 07022695
MathSciNet: MR3232853
Digital Object Identifier: 10.1155/2014/601092

Rights: Copyright © 2014 Hindawi

JOURNAL ARTICLE
7 PAGES


SHARE
Vol.2014 • No. SI58 • 2014
Back to Top